MedElevator Войти в исследования
← Поиск публикаций

DOI 10.11604/pamj.2016.23.27.8365

Медицинская библиотека · The Pan African medical journal · 2016

Antithyroid drug induced a granulocytosis: what still we need to learn?

Chaudhry Liaqat Ali, Mauzen Khalid Fouad, Ba-Essa Ebtesam, Robert Asirvatham Alwin

Клинический случайСтатьяПеревод в очереди

Аннотация

Antithyroid drugs (ATDs) induced agranulocytosis is a rare but life threatening condition. We report a 29 years Filipino female diagnosed as having hyperthyroidism with normal base line blood counts, liver and renal profile. She was started on maximum 60 mg (20mg TID) oral dose of carbimazole since one month by her treating physician. Exactly after one month of treatment she presented to emergency room (ER) with fever, sore throat and generalized weakness for several days.

Для цитирования: Chaudhry Liaqat Ali, Mauzen Khalid Fouad, Ba-Essa Ebtesam, Robert Asirvatham Alwin. Antithyroid drug induced a granulocytosis: what still we need to learn?. The Pan African medical journal. 2016. DOI: 10.11604/pamj.2016.23.27.8365.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.